Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Having atrial fib and tingling in foot. Suggestions?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
I am having an episode of atrial fib and I also have tingling in my left foot. I am out of town and want to know if this is an emergency situation ? I get AF every now and then, and have had the tingling for a week. AF just started an hour ago
Thank you so much
Posted Thu, 25 Jul 2013 in Heart Rate and Rhythm Disorders
Answered by Dr. Anantharamakrishnan 49 minutes later
Hi friend,
Welcome to Health Care Magic

Yes, it could very well be.
Tingling of feet in the setting of Atrial fibrillation - needs immediate examination to rule out peripheral embolism.
Atrial fibrillation itself needs attention – if not rhythm control, rate control must be attempted.
Past performance is no guarantee for the present status.
Go to the ER / get yourself examined / have an EKG and ECHO (for thrombus in the atria) / as also a Doppler of the leg arteries to exclude embolic obstruction.

There may not be a complication and things may turn out to be simple and easy...
Better be safe than sorry - treated if a problem is found / Happy, if it turns out otherwise

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor